# SDR EE4Y2025103123400

- Difficulty date: October 31, 2025
- Submitted: October 31, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N261NV
- Make and model: Airbus A320-214
- Aircraft serial: 4115
- Aircraft time: 39,422 hours, 24,869 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ALLEGIANT TASK A32X-54-481-002 , NACELLES/PYLON AFT FIXED FAIRING RHS UPPER SPAR AT SEALING RIB 15 O/B AREA WITH CRACK INDICATION.AFT FIXED FAIRING UPPER SPAR WAS REPARED FOLLOW REPAIR INSTRUCTIONS PER ALLEGIANT ENGINEERING ORDER A32X-STR-54ERO-00427-R00. THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q242 ITEM 4-45.
